# SDR 06FDEA0001

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 35,708 hours, 22,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS LIGHT, CHIME CAME ON PASSING 10000 EXECUTED TURNBACK TO KSMP.  BURN TO MAX LANDING WEIGHT.  FOUND AVIONICS DOOR FLUSH TO FUSELAGE AND DOOR LATCH APPROX 1/8 INCH DOWN.  ON INSPECTION FOUND DOOR LOCKED SWITCH WITH BROKEN SAFETY WIRE.  RETIGHTENED SWITCH.  OPS NORMAL PER A300 MM REF  52-41-14-5 DOOR VERIFIED CLOSED ON DEPARTURE WITH NO LIGHT.
